Demadex Side Effects
Although most people tolerate Demadex well, there are some possible side effects. Demadex can potentially cause a runny nose, weakness, and diarrhea. In many cases, the side effects of Demadex are minor and can easily be treated by you or a healthcare provider. However, if you experience any serious Demadex side effects (such as an unexplained skin rash, ringing in the ears, or fainting spells), contact your healthcare provider immediately.
An Overview of Demadex Side EffectsAs with any medicine, there are possible side effects with Demadex® (torsemide). However, not everyone who takes Demadex will experience side effects. In fact, most people tolerate Demadex well. When side effects do occur, in most cases they are minor and either require no treatment or can be easily treated by you or your healthcare provider.
(This article covers many, but not all, of the possible side effects with Demadex. Your healthcare provider can discuss a more complete list of Demadex side effects with you.)
Common Demadex Side EffectsDemadex has been studied thoroughly in clinical trials in which the side effects of a group of people taking the drug are documented and compared to another group not taking the medicine. As a result, it is possible to see what side effects occur, how often they appear, and how they compare to the group not taking the medicine.
In these studies, the most common Demadex side effects included:
- Irritated or runny nose -- in up to 2.8 percent of people
- Weakness -- up to 2 percent
- Diarrhea -- up to 2 percent
- Irregular heart rhythms (arrhythmia) -- up to 2 percent
- Increased coughing -- up to 2 percent.
Other common side effects (occurring in between 1 and 2 percent of people) included:
- Joint pain
- Chest pain